# SDR UALA2012110806436

- Difficulty date: November 7, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 89,986 hours, 18,034 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, CREW O2 READS 1520 PSI, PASS O2 READS 1570 PSI.  REMOVED CYLINDERS AND SERVICED CREW O2 TO 1750 PSI AND PASS O2 TO 1680 PSI IN SYSTEM.
